MathSciNet Relay Station
MathSciNet bibliographic data
MR1563107 Contributed Item
Jones, F. B.; A theorem concerning locally peripherally separable spaces. Bull. Amer. Math. Soc. 41 (1935), no. 6, 437–439.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement